Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


did meds stop working-- please help
Jan 21, 2007

I am so worried, I have been on sustiva and truvada and now atripla for the past two years and I have never missed a dose. Vl was undetectable three months aga and cd4 were at 500. I am 24 yo. I recently started to have night sweats again. does that mean that my meds have stopped working? I am so worried becauase I am afraid that i will have to change mediciens and I really dont want to? What do you think? The side effects of the atripla were great --- i hade none. please give me your advice. what do you think that probability for resiatance is with 100% adherence?

Response from Dr. Young

Thanks for your post.

Night sweats alone don't mean that your treatment is failing. The first question that I'd have to you is whether you've got some other infection-- a sinus infection, herpes flair etc. It's not uncommon to see these othewise minor things cause short-lived night sweats. Sometimes, more omninous things can cause night sweats, like TB or lymphoma.

You can see from this that it's difficult to know precisely what's causing your symptoms without a more detailed clinical and laboratory examination (of couse, including a viral load check). Because of this, I'd be certain to contact your doctor about your symptoms.

Best of health to you. Good luck, BY



Previous
Exposure to TB
Next
Is the Combination correct 2

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement